MathSciNet Relay Station
MathSciNet bibliographic data
MR618812 60G60 (58G32 60G15 60J65)
Takenaka, Shigeo; Kubo, Izumi; Urakawa, Hajime Brownian motion parametrized with metric space of constant curvature. Nagoya Math. J. 82 (1981), 131–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement